# SDR IXXA07SMN205S

- Difficulty date: August 13, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 95,905 hours, 31,424 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, RT AFT NLG DOOR, AFT DOOR STRUCTURE ATTACH ARM HAS CRACK FWD UPPER AREA (CRACKS IN FILLER PNL NOT DOOR HINGE) FILLER PNL REMOVED.
